# SDR CA060704002

- Difficulty date: May 27, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 54,488 hours
- Engine: Pwa PT6A28
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Spalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE CHIP DETECTOR WARNING ANNUNCIATED IN FLIGHT.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO AN ALTERNATE AIRPORT.  SUBSEQUENT INSPECTION REVEALED SPALLING OF THE FIRST STAGE REDUCTION GEARBOX GEARING. (TC# 20060704002)
